# SDR 08FDEA04793

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STA 188 STR 26L HAS 1 DENT AND NUMEROUS IMPROPERLY INSTALLED FASTENERS.  REMOVED DOUBLER, FABRICATED NEW DOUBLER AND FILLER AND INSTALLED   REPAIR PARTS IAW SRM 51-30-5, 53-30-2 AND 53-30-3.
